Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 15, NWS Lake Charles, LA

February 2, 2016Lafayette Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Feb 2, 2016, 11:30 PM CST for Lafayette Parish, Vermilion Parish, Louisiana. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Feb 2, 2016, 11:30 PM CST (05:30 UTC)
Expired
Feb 3, 2016, 6:09 PM CST
In force
19 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Lafayette Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 111 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Vermilion River at Lafayette - Surrey Street (VLSL1). The gauge peaked at 10.58 ft at Feb 3, 2016, 3:00 AM CST.

actionminormoderate5101502/0302/0402/05
Action stage
10 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07386880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

213 
WGUS84 KLCH 030534
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1134 PM CST TUE FEB 2 2016

...The flood warning continues for the following rivers in 
Louisiana..
  Atchafalaya River At Morgan City 

LAC099-101-031934-
/O.CON.KLCH.FL.W.0124.000000T0000Z-000000T0000Z/
/MCGL1.2.UU.000000T0000Z.160122T1100Z.000000T0000Z.NO/
1134 PM CST TUE FEB 2 2016

The Flood Warning continues for
  The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 11:00 PM Tuesday the stage was 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to a stage of 6.8 feet 
  by Thursday morning.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
  be under water. Water will cover the lower end of Belleview Front 
  Street in Berwick. Vessel traffic will be affected by stronger 
  river current and vessel traffic safety rules will be strictly 
  enforced by the U.S. Coast Guard.


&&
 
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
      2980 9110 2997 9124

$$

LAC055-113-031933-
/O.NEW.KLCH.FL.W.0015.160203T0534Z-160204T0009Z/
/VLSL1.1.ER.160203T0500Z.160203T0800Z.160203T1209Z.NO/
1134 PM CST TUE FEB 2 2016

* At 10:15 PM Tuesday the stage was 9.6 feet.
* Flood stage is 10.0 feet.
* Forecast...rise above flood stage by midnight and reach 11.0 feet between
  midnight and 6 AM Wednesday. The river will fall below flood stage by 
  late Wednesday morning.
* Impact...At stages near 11.5 feet...Minor flooding of Beaver Park 
  and Vermilionville near the river will occur.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
  off of Highway 90 will occur.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$
3 follow-up statements
173 
WGUS84 KLCH 030551
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1151 PM CST TUE FEB 2 2016

...The flood warning continues for the following rivers in 
Louisiana..
  Bayou Vermilion Near Carencro 
  Vermilion River At Lafayette, Surrey Street Gage 

LAC055-097-099-031951-
/O.CON.KLCH.FL.W.0016.160203T2106Z-000000T0000Z/
/BVCL1.1.ER.160203T2106Z.160204T0400Z.000000T0000Z.UU/
1151 PM CST TUE FEB 2 2016

The Flood Warning continues for
* Flood Warning for 
  the Bayou Vermilion Near Carencro.
* from Wednesday afternoon until falling below flood stage sometime 
  Thursday.
* At 11:00 PM Tuesday the stage was 12.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by tomorrow afternoon and 
  continue to rise to near 17.4 feet by tomorrow late evening.
* Impact...At stages near 18.0 feet...Roads along Bayou Fuseilier 
  are impassable. These include but are not limited to Walnut and 
  Green roads along the St. Martin, St. Landry Parish line, as well 
  as Meche Road in St. Landry Parish.

&&
 
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
      3046 9198 3046 9201

$$

LAC055-113-031950-
/O.CON.KLCH.FL.W.0015.000000T0000Z-160204T0009Z/
/VLSL1.1.ER.160203T0500Z.160203T0800Z.160203T1209Z.NO/
1151 PM CST TUE FEB 2 2016

The Flood Warning continues for
  The Vermilion River At Lafayette, Surrey Street Gage.
* until Wednesday evening...or until the warning is cancelled.
* At 10:15 PM Tuesday the stage was 9.6 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by midnight and reach 11.0 feet between
  midnight and 6 AM Wednesday. The river will fall below flood stage by 
  late Wednesday morning.
* Impact...At stages near 11.5 feet...Minor flooding of Beaver Park 
  and Vermilionville near the river will occur.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
  off of Highway 90 will occur.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$
268 
WGUS84 KLCH 031701
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1101 AM CST WED FEB 3 2016

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River Near Glenmora 
  Vermilion River At Lafayette, Surrey Street Gage 
  Sabine River Near Deweyville 

...The flood warning continues for the following rivers in 
Louisiana..
  Atchafalaya River At Morgan City 
  Bayou Vermilion Near Carencro 

LAC099-101-040701-
/O.CON.KLCH.FL.W.0124.000000T0000Z-000000T0000Z/
/MCGL1.2.UU.000000T0000Z.160122T1100Z.000000T0000Z.NO/
1101 AM CST WED FEB 3 2016

The Flood Warning continues for
  The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Wednesday the stage was 6.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river willremain near 6.9 feet  this 
  afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann 
  Street on the river side of the flood wall will flood as water 
  overtops the Rio Oil Company dock. Buildings on the river side of 
  the Berwick floodwall will flood. River traffic restrictions will 
  be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
  be under water. Water will cover the lower end of Belleview Front 
  Street in Berwick. Vessel traffic will be affected by stronger 
  river current and vessel traffic safety rules will be strictly 
  enforced by the U.S. Coast Guard.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed 
  to protect against higher stages. Vessel traffic will be affected 
  by stronger river current and vessel traffic safety rules will be 
  strictly enforced by the U.S. Coast Guard.


&&
 
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
      2980 9110 2997 9124

$$

LAC079-040701-
/O.EXT.KLCH.FL.W.0014.000000T0000Z-160204T1800Z/
/GLML1.1.ER.160128T2330Z.160202T0600Z.160204T1200Z.NO/
1101 AM CST WED FEB 3 2016

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* until Thursday afternoon...or until the warning is cancelled.
* At 10:45 AM Wednesday the stage was 12.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC055-097-099-040701-
/O.CON.KLCH.FL.W.0016.160203T2106Z-000000T0000Z/
/BVCL1.1.ER.160203T2106Z.160204T0400Z.000000T0000Z.UU/
1101 AM CST WED FEB 3 2016

The Flood Warning continues for
  The Bayou Vermilion Near Carencro.
* from this afternoon until further notice...or until the warning is 
  cancelled.
* At 10:00 AM Wednesday the stage was 15.2 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 17.4 feet by tonight.

&&
 
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
      3046 9198 3046 9201

$$

LAC055-113-040415-
/O.EXT.KLCH.FL.W.0015.000000T0000Z-160204T0415Z/
/VLSL1.1.ER.000000T0000Z.160203T0945Z.160203T1615Z.NO/
1101 AM CST WED FEB 3 2016

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Vermilion River At Lafayette, Surrey Street Gage.
* until this evening...or until the warning is cancelled.
* At 10:15 AM Wednesday the stage was 10.0 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will  fall to below flood stagethis afternoon.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
  off of Highway 90 will occur.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$

LAC011-019-TXC351-361-040701-
/O.EXT.KLCH.FL.W.0114.000000T0000Z-160205T1800Z/
/DWYT2.1.UU.151216T1900Z.160120T1415Z.160205T0600Z.NO/
1101 AM CST WED FEB 3 2016

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  The Sabine River Near Deweyville.
* until Friday afternoon...or until the warning is cancelled.
* At  9:45 AM Wednesday the stage was 24.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Friday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.


&&
 
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
      3044 9364 3057 9363

$$
271 
WGUS84 KLCH 031757
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1157 AM CST WED FEB 3 2016

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Bayou Vermilion Near Carencro 
  Vermilion River At Lafayette, Surrey Street Gage 

LAC055-097-099-031827-
/O.CAN.KLCH.FL.W.0016.000000T0000Z-160203T1757Z/
/BVCL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1157 AM CST WED FEB 3 2016

The Flood Warning is cancelled for
  The Bayou Vermilion Near Carencro.
* At 11:00 AM Wednesday the stage was 15.2 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to rise to about 16.5
  feet.

&&
 
LAT...LON 3026 9200 3028 9193 3031 9194 3032 9189
      3046 9198 3046 9201

$$

LAC055-113-031827-
/O.CAN.KLCH.FL.W.0015.000000T0000Z-160204T0415Z/
/VLSL1.1.ER.000000T0000Z.160203T0945Z.160203T1618Z.NO/
1157 AM CST WED FEB 3 2016

The Flood Warning is cancelled for
  The Vermilion River At Lafayette, Surrey Street Gage.
* At 11:15 AM Wednesday the stage was 9.9 feet.
* Fell below flood stage at 10:18 AM Wednesday.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 8.4 feet by tomorrow 
  morning.

&&
 
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
      3022 9190 3031 9191

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 2, 9:36 PM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Feb 2, 9:36 PM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
936 PM CST TUE FEB 2 2016

.DISCUSSION...
RADAR CONTINUES TO SHOW HEAVIER SHRA/TSRA DEVELOPING ALONG THE
VERY SLOW MOVING COLD FRONT OVER ACADIANA INTO THE COASTAL WATERS.
STORM TOTAL RAINFALL OF 2-3 INCHES FROM ST. LANDRY...LAFAYETTE...AND
VERMILION PARISHES SO FAR...WITH ANOTHER 2-3 INCHES POSSIBLE
THROUGH THE PREDAWN HOURS. THE CURRENT TRENDS...AND 00Z NAM12 &
LATEST HRRR SHOWING THE CONTINUED SLOWING...ISSUED A FLASH FLOOD
WATCH FOR THIS AREA SOUTHEASTWARD ACROSS THE LOWER ACADIANA
THROUGH 4 AM. ADJUSTED POPS AND SHRA/TSRA COVERAGE ACCORDINGLY IN
THE FORECAST.

DML

&&

.PREV DISCUSSION... /ISSUED 716 PM CST TUE FEB 2 2016/

DISCUSSION...
TOR WATCH #10 ALLOWED TO EXPIRE AT 7 PM...AS THREAT HAS SHIFTED TO
THE EAST. HOWEVER...FRONTAL PROGRESSION HAS SLOWED UP A BIT...WITH
THE SHRA/TSRA NOW SHOWING SOME TRAINING TENDENCIES OVER THE COASTAL
WATERS INTO SC LA. STORM TOTAL RAINFALL ONLY SHOWING ABOUT 1 INCH
WITH ISO AMOUNTS OF 2 INCHES IN ST LANDRY PARISH SO FAR...BUT MAY
PICK UP ANOTHER ISOLATED 1-2 INCHES BEFORE ENDING FROM W TO EAST
AFTER MIDNIGHT. THUS...ADJUSTED EVENING AND EARLY MORNING POPS A
BIT...BUT STILL EXPECTED TO SEE FASTER PROGRESSION AFTER MIDNIGHT
ONCE THE UPPER TROF AXIS MOVES FURTHER EAST WITH THE COLD SFC HIGH
BUILDING SE WITH CONTINUED COOLER AND DRIER AIR.

DML

PREV DISCUSSION... /ISSUED 535 PM CST TUE FEB 2 2016/

AVIATION...A COLD FRONT NOW APPROACHING ACADIANA WILL MAINTAIN A
FEW SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW HOURS. KEEPING
TEMPO GROUPS FOR ARA AND LFT FOR IFR/MVFR CEILINGS ALONG WITH
VISIBILITY RESTRICTIONS FROM RAIN AND BR. PRECIP HAS ENDED AT
AEX...LCH AND BPT. CEILINGS GENERALLY WITHIN VFR AT THESE
TERMINALS WILL GIVE WAY TO CLEARING SKIES THIS EVENING...AND WILL
BE CLEARING ACADIANA AFTER MIDNIGHT.

PREV DISCUSSION... /ISSUED 309 PM CST TUE FEB 2 2016/

DISCUSSION...
LEADING EDGE OF A FRONTAL SYSTEM/DRY LINE IS CURRENTLY LOCATED
FROM JUST EAST OF ESLER FIELD TO CAMERON...AND MOVING OFF TO THE
EAST. THERE IS A SMALL WINDOW FOR ANY STORM THAT DEVELOPS AHEAD OF
THE FRONT IN ACADIANA...TO WORK WITH SOME DECENT INSTABILITY
(TEMPERATURES IN THE MID 70S WITH DEW POINTS AROUND 70F) TO BECOME
SURFACE BASED AND ON THE STRONG SIDE...ALTHOUGH WINDS ARE BECOMING
MORE UNIDIRECTIONAL WITH HEIGHT OUT AHEAD OF THE FRONT...LESSENING
THE SHEAR.

FRONT WILL CONTINUE TO WORK THROUGH THE FORECAST AREA THIS
EVENING...WITH CLOUDS AND SHOWER ACTIVITY GRADUALLY ENDING AS IT
PASSES. SECONDARY SURGE OF DRIER AND COOLER AIR TO MOVE DOWN ON
WEDNESDAY...WITH WINTER LIKE TEMPERATURES RETURNING TO THE
FORECAST AREA. AS HIGH PRESSURE SETTLES IN FOR THURSDAY
NIGHT/FRIDAY MORNING...A LIGHT FREEZE WILL BE POSSIBLE FOR A
MAJORITY OF THE AREA ALONG AND NORTH OF I-10 CORRIDOR.

A SURFACE LOW IS PROGGED TO FORM OVER THE WESTERN GULF OF MEXICO
ON LATE FRIDAY AND MOVE ACROSS THE GULF DURING THE WEEKEND. STILL
A LITTLE UNCERTAINTY ON HOW MUCH MOISTURE WILL MOVE INTO THE
REGION WITH THIS SYSTEM. WILL KEEP SLIGHT CHANCE OF POPS FOR LIGHT
RAIN SHOWERS ON SATURDAY AND SATURDAY NIGHT...ALTHOUGH TRENDS SEEM
TO BE ON THE DRIER SIDE AND IF THIS CONTINUES...MAY BE ABLE TO
TAKE OUT POPS ALTHOUGH AS WE GET CLOSER TO THE WEEKEND...WHICH
WOULD BE GOOD NEWS FOR MARDI GRAS ACTIVITIES. A COOL BUT DRY
FORECAST IS THEN EXPECTED TO PREVAIL FOR BOTH LUNDI GRAS AND MARDI
GRAS.

RUA

MARINE...
FRONTAL SYSTEM MOVING ACROSS THE COASTAL WATERS THIS AFTERNOON
WITH SOUTHERLY WINDS BECOMING NORTHWEST. WEST TO NORTHWEST WINDS
WILL THEN PREVAIL TONIGHT INTO WEDNESDAY. THE OFFSHORE WINDS WILL
INCREASE ON WEDNESDAY NIGHT INTO THURSDAY AS A COLD AIR MASS
BEGINS TO MOVE OUT INTO THE GULF OF MEXICO. SMALL CRAFT ADVISORY
CONDITIONS MAY OCCUR DURING THIS TIME. MODERATE TO STRONG NORTH
WINDS WILL THEN PREVAIL INTO FRIDAY.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  44  59  34  55 /  40   0   0   0
LCH  47  63  37  57 /  40   0   0   0
LFT  51  64  38  56 /  70  10   0   0
BPT  46  63  37  58 /  20   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 4 AM CST WEDNESDAY FOR LAZ033-043>045-
     052>055.

TX...NONE.
GM...NONE.
&&

PUBLIC...08
Hazardous weather outlook, Feb 2, 3:32 PM CST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
332 PM CST TUE FEB 2 2016

LAZ027-028-030>032-041-042-073-074-TXZ180-201-215-216-259>262-
031500-
VERNON-RAPIDES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU-
JEFFERSON DAVIS-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
332 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST
CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LIGHT FREEZE WILL BE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY
MORNING FOR A MAJORITY OF THE REGION ALONG AND NORTH OF THE I-10
CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-031500-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
332 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDS WILL BECOME NORTHWEST AND INCREASE AS A COLD FRONT MOVES
THROUGH. A FEW STRONG STORMS MAY OCCUR AHEAD OF THE FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

OFFSHORE WINDS WILL INCREASE ON WEDNESDAY NIGHT AS A COLD HIGH
PRESSURE SYSTEM BUILDS IN. STRONG OFFSHORE WINDS WILL PREVAIL FROM
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AND SMALL CRAFT ADVISORY
CONDITIONS WILL BE POSSIBLE DURING THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LAZ029-033-043>045-052>055-031500-
AVOYELLES-ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-
IBERIA-ST. MARY-LOWER ST. MARTIN-
332 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE UNTIL EARLY
EVENING. THE MAIN HAZARDS WILL BE CLOUD TO GROUND LIGHTNING AND
DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LIGHT FREEZE WILL BE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY
MORNING FOR A MAJORITY OF THE REGION ALONG AND NORTH OF THE I-10
CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Special weather statement, Feb 2, 7:34 PM CST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
734 PM CST TUE FEB 2 2016

LAZ033-043>045-052-053-030215-
ST. LANDRY LA-ACADIA LA-IBERIA LA-UPPER ST. MARTIN LA-VERMILION LA-
LAFAYETTE LA-
734 PM CST TUE FEB 2 2016

...SPECIAL WEATHER STATEMENT...

AT 733 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KAPLAN...MOVING NORTHEAST AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CROWLEY...ABBEVILLE...SCOTT...BREAUX BRIDGE...RAYNE...
CARENCRO...ST. MARTINVILLE...KAPLAN...GUEYDAN...BROUSSARD...
YOUNGSVILLE...SUNSET...DUSON...MAURICE...GRAND COTEAU...
LOREAUVILLE...CANKTON...COTEAU AND ACADIANA REGIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2989 9239 3004 9252 3049 9200 3005 9172
TIME...MOT...LOC 0133Z 239DEG 49KT 3006 9229

K. KUYPER
Special weather statement, Feb 2, 8:15 PM CST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
815 PM CST TUE FEB 2 2016

LAZ033-044-045-030300-
ST. LANDRY LA-UPPER ST. MARTIN LA-LAFAYETTE LA-
815 PM CST TUE FEB 2 2016

...SPECIAL WEATHER STATEMENT...

AT 814 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARNAUDVILLE...MOVING NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...BREAUX BRIDGE...KROTZ SPRINGS...LEONVILLE...
ARNAUDVILLE...MELVILLE...SUNSET...PORT BARRE...HENDERSON...GRAND
COTEAU...CECILIA...LAKE PELBA...ATCHAFALAYA NATIONAL WILDLIFE
REFUGE...BUTTE LA ROSE AND PARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3017 9191 3041 9209 3077 9177 3071 9173
      3067 9173 3066 9175 3063 9174 3062 9175
      3056 9176 3051 9173 3051 9175 3050 9175
      3050 9170 3044 9164 3039 9162 3036 9165
      3035 9163 3031 9162
TIME...MOT...LOC 0214Z 239DEG 49KT 3036 9193

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 7:34 PM CSTSpecial Weather StatementLCHLafayette41 min
Feb 2, 8:15 PM CSTSpecial Weather StatementLCHSaint Landry45 min
Feb 2, 9:28 PM CSTFlash Flood WatchLCHLafayette, Saint Landry, Saint Martin5 hr
Feb 2, 11:28 PM CSTAreal Flood AdvisoryLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion3 hr
Feb 2, 11:47 PM CSTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin24 hr
Feb 3, 6:03 AM CSTSmall Craft AdvisoryLCH48 hr

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.